It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





tina

tina

[ Back to Messages ]

Message

Posted by nancy on August 30, 2000 at 19:13:54:

Remember me.. I had the bad headaches while taking cytomel and effexor.. Well the headaches were caused by the combination of effexor and cytomel. I have reduced the effexor to 1/2 a pill a day,, and I'm tapering slowly. It appears that I don't need as much or maybe none , hopefully because of the cytomel. I will keep you posted.. Thanks again for the encourageemnt and the advice to change dr. etc.. thanks


Follow Ups




All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!